Alert archive / New Jersey / Special Marine Warnings in 2002
Special Marine Warning 124, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Dec 20, 2002, 12:29 PM EST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2002, 12:29 PM EST (17:29 UTC)
- Expired
- Dec 20, 2002, 2:30 PM EST
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Dec 20, 2:50 AM EST, 9 hours 39 minutes earlier.
Area forecast discussion, Dec 20, 2:50 AM EST, 9 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EST FRI DEC 20 2002
THE RAIN CONTINUES TO WORK ITS WAY INTO OUR FORECAST AREA. A STEADY
RAIN SHOULD COVER ALL OF OUR COUNTIES BY ABOUT 800 AM. WERE THEN
EXPECTING THE STEADY RAIN TO END FROM WEST TO EAST IN OUR FORECAST
AREA FROM ABOUT NOON TO 300 PM.
RAINFALL AMOUNTS IN THE NEIGHBORHOOD OF AN INCH ARE EXPECTED
THROUGHOUT OUR FORECAST AREA. MOST OF THE RAIN WILL FALL IN ABOUT A
THREE TO FOUR HOUR PERIOD. WITH THAT IDEA IN MIND WELL ISSUE AN
URBAN AND SMALL STREAM FLOOD ADVISORY FOR ALL BUT OUR COASTAL
COUNTIES. THE ADVISORY WILL BE UP FOR THIS MORNING AND EARLY THIS
AFTERNOON.
IN ADDITION TO THE HEAVY RAIN WELL CONTINUE TO MENTION THE
POSSIBILITY OF A FEW RUMBLES OF THUNDER. ANY PERIOD OF HEAVIER RAIN
COULD EASILY MIX DOWN SOME STRONG WIND GUSTS, SO WELL MENTION THE
POTENTIAL FOR GUSTS UP TO 45 MPH AS WELL.
BEYOND THE TODAY PERIOD THERES NOT MUCH TO CHANGE IN THE FORECAST.
WELL BE UNDER A BRISK WESTERLY FLOW FOR SATURDAY. GUIDANCE
CONTINUES TO SUGGEST A SHORT WAVE PASSING OVERHEAD ON SUNDAY.
THE ZONE FORECASTS WILL BE ISSUED AROUND 400.
.PHI...AN URBAN AND SMALL STREAM FLOOD ADVISORY INTO EARLY AFTERNOON
FOR ALL OF OUR EASTERN PA COUNTIES (PA ZONES 54/55/60>62/
67>71), WESTERN AND CENTRAL NJ (NJ ZONES 1/7>10/12/15>19),
NEW CASTLE COUNTY DE (DE ZONE 1) AND CECIL COUNTY MD (MD
ZONE 8).
SMALL CRAFT ADVISORY FROM SANDY HOOK NJ TO FENWICK ISLAND DE
AND FOR DELAWARE BAY.
IOVINOHazardous weather outlook, Dec 20, 5:30 AM EST, 6 hours 59 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-201230- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 530 AM EST FRI DEC 20 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT INTO EARLY AFTERNOON FOR ALL OF OUR EASTERN PA COUNTIES (PA ZONES 54/55/ 60>62/67>71), WESTERN AND CENTRAL NJ (NJ ZONES 1/7>10/12/15>19), NEW CASTLE COUNTY DE (DE ZONE 1) AND CECIL COUNTY MD (MD ZONE 8). .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IOVINO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:10 PM EST | Special Marine Warning | PHI | 2 hr | |
| Dec 20, 12:10 PM EST | Special Marine Warning | PHI | 2 hr | |
| Dec 20, 12:10 PM EST | Special Marine Warning | PHI | 2 hr | |
| Dec 20, 12:29 PM EST | Special Marine Warning | PHI | 2 hr | |
| Dec 20, 12:29 PM EST | Special Marine Warning | PHI | 2 hr | |
| Dec 20, 12:29 PM EST | Special Marine Warning | PHI | 2 hr |
Nearby
Special Marine Warnings in New Jersey, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.